MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 101345
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system underwent a device check prior to a magnetic resonance imagery (mri).Disconnected electrode was identified and the patient requested a system explant to restore mri compatibility.At the time of this report, no additional information on the explant procedure is available to saluda.Saluda representatives are not expected to be consulted further on this event.
 
Additional Manufacturer Narrative
The lead was not returned to saluda.Device logs were reviewed and confirmed an electrode disconnection.A root cause for the electrode disconnection could not be definitively determined.The evoke scs system mri guidelines includes the warning, "mri compatibility has not been determined for a system where the impedance of the lead shows disconnected or shorted channels.Impedance measurement must be performed to ensure no channels are disconnected or shorted prior to scanning." section d4 serial number ¿ the serial number of the lead with disconnected electrode could not be determined.Two leads were implanted and the device information is provided below: lead1: product description: evoke 12c percutaneous lead kit - 60 cm.Serial/lot #: (b)(6).Manufacture date: 11/25/2022.Expiration date: 9/20/2023.Lead 2: product description: evoke 12c percutaneous lead kit - 60 cm.Serial/lot #: (b)(6).Manufacture date: 11/25/2022.Expiration date: 9/20/2023.

Brand Name
EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24965462
Report Number3021836309-2026-00126
Device Sequence Number21439631
Product Code LGW
UDI-Device Identifier09352307000087
UDI-Public09352307000087
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101345
Device Catalogue Number3008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale